Nagoya Mathematical Journal

The homological dimension of a quotient field

Irving Kaplansky

Full-text: Open access

Article information

Source
Nagoya Math. J. Volume 27, Part 1 (1966), 139-142.

Dates
First available in Project Euclid: 14 June 2005

Permanent link to this document
http://projecteuclid.org/euclid.nmj/1118801622

Mathematical Reviews number (MathSciNet)
MR0194454

Zentralblatt MATH identifier
0145.27803

Subjects
Primary: 13.90
Secondary: 13.80

Citation

Kaplansky, Irving. The homological dimension of a quotient field. Nagoya Math. J. 27 (1966), no. 1, 139--142. http://projecteuclid.org/euclid.nmj/1118801622.


Export citation

References

  • [1] I. Kaplansky, Protective modules, Annals of Math. 68 (1958), 372-7.
  • [2] I. Kaplansky, Homological dimension of rings and modules, Univ. of Chicago mimeo- graphed notes, 1959.
  • [3] E. Matlis, Divisible modules, Proc. Amer Math. Soc. 11 (I960), 385-391.
  • [4] E. Matlis, Cotorsion modules, Memoirs Amer. Math. Soc. no. 49, 1964. University of Chicago